# SDR WX0A2022011273924

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 46,324 hours, 14,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 873476
- Condition: Failed
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CABIN EMERGENCY LIGHTING TEST AFT LEFT BATTERY (13WL) FAILED / REMOVED AND REPLACED AFT LEFT BATTERY 13WL IAW AMM 33-51-38"
